# SDR AALA20120125MIA01

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 97,912 hours, 15,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRING DISCONNECTED AND HANGING DOWN BY WALL OF SEAT 34J.  CONNECTED AND SECURED WIRING FOR SEAT 34J EMERGENCY LIGHT.  OPS CHECK NORMAL.
